# SDR AALA202306224475

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 27,199 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148177
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SCHEDULED L-3 SLIDE CHANGE EMERGENCY LIGHTING SYSTEM TEST, MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 12WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
